# SDR UALA2011072803887

- Difficulty date: July 26, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,325 hours, 11,631 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Transmitter
- Part number: 921761
- Part serial: 93
- Condition: Faulty
- Location: Lt Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL FLOW READINGS ERRONEOUSLY HIGH FROM FUEL FLOW TRANSMITTER.   REPLACED LEFT ENGINE FUEL FLOW TRANSMITTER PER MM.
